Smoothness of sets in Euclidean spaces

Artur Nicolau, Daniel Seco

Research output: Contribution to journalArticleResearchpeer-review

Abstract

We study some properties of smooth sets in the sense defined by Hungerford. We prove a sharp form of Hungerford's theorem on the Hausdorff dimension of their boundaries on Euclidean spaces and show the invariance of the definition under a class of automorphisms of the ambient space. © 2011 London Mathematical Society.
Original languageEnglish
Pages (from-to)536-546
JournalBulletin of the London Mathematical Society
Volume43
DOIs
Publication statusPublished - 1 Jan 2011

Fingerprint Dive into the research topics of 'Smoothness of sets in Euclidean spaces'. Together they form a unique fingerprint.

Cite this